# SDR 04FDEA03166

- Difficulty date: November 18, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 58,450 hours, 26,400 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 350082
- Part serial: B406
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT PASSING 1700 LEVEL ONE AIR SYS 3 OFF LEVEL ONE ALERT, FOLLOWED BY THE LEVEL 3 MANIF FAIL.  NO FUEL DUMPED RETURN TO MEM.  COMPLETED QRH.  LEFT THROTTLE IN IDEL FOR REMAINDER OF TRIP.  PERFORMED DECAY CHECK WITH AND WITHOUT ANTI-ICE.  SYSTEM NR 3 HOLDS PRESSURE CONSISTENT WITH NR 1 AND NR 2.  REMOVED AND REPLACED RELAY BR2-8998.  NO FAULT BALLS IN CAC.  TROUBLESHOOTING PER FIM36-23, NO DEFECTS.  SHOT ALL WIRING PER AWM 36-23-02, ALL GOOD.  PERFORMED HIGH POWER ENGINE RUNS AND EXERCISED PNEU SYSTEM.  ALL PRESSURE AND TEMPS CHECK GOOD.  CHANGED MANIFOLD FAIL CONTROLLER AS SUGGESTED BY FIM.  RERAN CHECKS.  ALL PNEU SYSTEMS MANIFOLD FAIL CHECK GOOD.  DMI CLEARED AND PLACARD PULLED.
